# SDR UALA2009112303653

- Difficulty date: November 22, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 34,058 hours, 8,872 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 26
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED LIGHT & RT ENG HPSOV EICAS MSG DURING CRZ, WITH ENG BLEED SWITCH ON, & ENG RUNNING.  CREW COMMENTS:  DUCT PRESS=17.  CREW REPORTS 'BLEED' LIGHT AND EICAS INTERMITTENTLY APPEAR AND DISAPPEAR WITH VLV LOCKED OUT PER MEL.  REPLACED NR 2 ENG HIGH STAGE CONTROLLER.  FOUND 2 PNEUMATIC LINES VERY LOOSE.  SECURED, OPS NOW NORMAL.
